# SDR MASA200600303

- Difficulty date: February 1, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 20,355 hours, 15,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6264 PHX - EMERGENCY EXIT FLOOR STRIP LIGHTING ROW 1-8 NOT ILLUMINATED.  LOWER EMERGENCY EXIT SIGNS ROW 8 BOTH SIDES NOT ILLUMINATED.  MX FOUND WATER IN LIGHTING STRIPS AND CONNECTORS.  CLEANED CONNECTORS AND STRIPS. OPS CHECK GOOD.
